# SDR SWAA2019020729382

- Difficulty date: January 30, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651620
- Part serial: 002822
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 BEAM CRACKED ADJACENT TO INBOARD TORQUE BOX MOUNT BOLT.  R&R R1 DOOR PER MM.
